MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 83 y/o male patient was complaining of a sore shoulder.The surgeon was revising the glenoid due to some loosening.Patient's glenoid was revised to competitor's device.There was no breakage of a device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos and x-rays received.The device is not available for evaluation due to resident wanted to keep them.
 
Additional Manufacturer Narrative
Corrected fields: d4, d6a, d10.Updated fields: g contact, h6: component code and investigation component code.D10: 300-30-06 - equinoxe preserve stem 6mm (b)(6).320-06-42 - glenosphere 42mm (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-15-05 - eq rev locking screw (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).320-42-00 - 145-deg pe 42mm hum liner +0 (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision was most likely due to fracture of the compression screws from increased bending moments caused by baseplate loosening and/or an inadequate number of screws being used for fixation.Furthermore, the prothesis wear on the humeral liner from scapular notching and/or the inclusion of the polyethylene in the packaging recall could have contributed to the reason for revision.However, the cause for the wear and fracture can not be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19167245
Report Number1038671-2024-00954
Device Sequence Number7855649
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by ManufacturerNot provided
03/31/2025
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date12/12/2024
04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale